Previous |  Up |  Next

Article

References:
[ENG] R. Engelking: General topology. Warszawa 1977. MR 0500780 | Zbl 0373.54002
[FRA] S. P. Franklin: Spaces in which sequences suffice. Fund. Math. 57 (1965), 107-115. MR 0180954 | Zbl 0132.17802
[FRE] M. Fréchet: Sur quelques points du calcul functionel. Rend. Cire. Mat. Palermo 22 (1906), 1-74. DOI 10.1007/BF03018603
[FRI-1] R. Frič: A note on Fréchet spaces. Comment. Math. Univ. Carolinae 13 (1972), 411 to 418. MR 0319149
[FRI-2] R. Frič: Further note on Fréchet spaces. Comment. Math. Univ. Carolinae 14 (1973), 661-667. MR 0334152
[FRI-3] R. Frič: On E-sequentially regular spaces. Czechoslovak Math. J. 26 (101) (1976), 604-612. MR 0428240
[FKO-1] F. Frič V. Koutník: Sequential structures. Convergence structures and applications to analysis. Abh. Akad. Wiss. DDR, Abt. Math. - Naturwiss. - Technik, 1979, N4 4N. Akademie Verlag, Berlin 1980, 37-56. MR 0614000
[FKO-2] F. Frič V. Koutník: Sequential convergence since Kanpur conference. General Topology and its Relations to Modern Analysis and Algebra. V (Proc. Fifth Prague Topological Sympos., Prague, 1981). Heldermann Verlag, Berlin, 1982, 193-205. MR 0698413
[FVO] R. Frič P. Vojtáš: Variants of complete regularity. Abstracts Amer. Math. Soc. Vol. 2, Number 6, October 1981, # 81T-54-572, 556.
[JON] F. B. Jones: Moore spaces and uniform spaces. Proc. Amer. Math. Soc. 9 (1958), 483-486. DOI 10.1090/S0002-9939-1958-0093757-9 | MR 0093757 | Zbl 0091.36102
[KAT] P. Mikusinski: Problems posed at the conference. Proc. Conf. on Convergence, Szczyrk, 1979, Katowice, 1980, 110-112. MR 0639325
[KOU] V. Koutník: On sequentially regular convergence spaces. Czechoslovak Math. J. 17 [92] (1967), 232-247. MR 0215277
[NOV-1] J. Novák: Regulární prostor, na němž je každá spojita funkce konstantní. Čas. pěst. mat. a fyz. 75 (1948), 58-68. MR 0028576
[NOV-2] J. Novák: On convergence spaces and their sequential envelopes. Czechoslovak Math. J. 15 (90) (1965), 74-100. MR 0175083
[NOV-3] J. Novak: On some problems concerning the convergence spaces and groups. General Topology and its Relations to Modern Analyzis and Algebra (Proc. Kanpur Topological Conf., 1968). Academia, Praha 1970, 219-229. MR 0278253
[SIW] F. Siwiec: Generalizations of the first axiom of countability. Rocky Mountain J. Math. 5 (1975), 1-60. DOI 10.1216/RMJ-1975-5-1-1 | MR 0358699 | Zbl 0294.54021
Partner of
EuDML logo